RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 256, Number 4, Pages 790–793 (Mi dan44210)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On a generalization of classical interpolation problems

A. A. Nudelman

Odessa Civil Engineering Institute

Full text: PDF file (518 kB)

Bibliographic databases:
UDC: 519.210
Presented: Л. В. Канторович
Received: 18.09.1980

Citation: A. A. Nudelman, “On a generalization of classical interpolation problems”, Dokl. Akad. Nauk SSSR, 256:4 (1981), 790–793

Citation in format AMSBIB
\Bibitem{Nud81}
\by A.~A.~Nudelman
\paper On a generalization of classical interpolation problems
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 256
\issue 4
\pages 790--793
\mathnet{http://mi.mathnet.ru/dan44210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0601661}
\zmath{https://zbmath.org/?q=an:0475.30023}


Linking options:
  • http://mi.mathnet.ru/eng/dan44210
  • http://mi.mathnet.ru/eng/dan/v256/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Dyukarev, “On the indeterminacy of interpolation problems for Nevanlinna functions”, Russian Math. (Iz. VUZ), 48:8 (2004), 24–36  mathnet  mathscinet  zmath  elib
    2. Yu. M. Dyukarev, “Indeterminacy of interpolation problems in the Stieltjes class”, Sb. Math., 196:3 (2005), 367–393  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:41
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020